# SDR 29GA95653111311A

- Difficulty date: November 13, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N81556
- Make and model: Beech 1900D
- Aircraft serial: UE239
- Aircraft time: 27,904 hours, 36,447 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE STRUCTURAL INSPECTION DISCOVERED TWO SPIDER WEB CRACKS LEFT AND RIGHT OF STRINGER 1 AS SEEN FROM EXTERIOR CRACKS ARE LESS THAN 1.0 INCH IN LENGTH AT FS 163.975.  REMOVED DAMAGED SKIN FABRICATED AND INSTALLED AN EXTERNAL DOUBLER REPAIR.
